# SDR ASOA2014030510065

- Difficulty date: February 11, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE CRACK INDICATIONS NOTED AT LBL 0, WL 91-48 APPROX 7 INCHES, AREA 50 PERCENT FSH, FAILED NDT INSPECTION.   REPAIRED IAW SRM 51-42-06.  COMPLIED WITH REO:601R-53-61-1285, REV D.
